# SDR UPS96421772

- Difficulty date: October 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N520UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21943
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: 65B38600160
- Condition: Corroded
- Location: Bs 1540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, CORROSION ON TIE CLIP IN STA 1540 AT STR 3 RT AREA.  CORRODED TIE CLIP REMOVED, INSTALLED NEW TIE CLIP (P/N 65B38600-160) PER SRM 51-30-02, OBTAINED FROM STA STOCK.
